# SDR SWAA2021120340483

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 310,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R WL153. MARKED ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STR 26R BS 536 ; STRINGER DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG 103; [18] REPAIRED STRINGER 26R; BETWEEN STA 500D - 540; WL 153. IAW SRM 53-00-53-2R-1; [19] VERIFIED CORRECTIVE ACTION STEPS 16 AND 18.; [20] VERIFIED CORRECTIVE ACTION STEPS 16 AND 18.; [21] COMPLETE; [22] COMPLETE
